MathSciNet Relay Station
MathSciNet bibliographic data
MR1317747 46C15 (12J15)
Prestel, Alexander On Solèr's characterization of Hilbert spaces. Manuscripta Math. 86 (1995), no. 2, 225–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement